MAUDE Adverse Event Report: PARAGON 28, INC. BABY GORILLA/GORILLA PLATING SYSTEM; PLATE, FIXATION, BONE

PARAGON 28, INC. BABY GORILLA/GORILLA PLATING SYSTEM; PLATE, FIXATION, BONE
Model Number P53-103-R051
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During evaluation and investigation, the implants were not available for analysis.The implants are not expected to be returned for the manufacturer review/investigation as they were disposed of by the user facility.The device manufacturing and inspection records were analyzed for the device.No deviations were noted.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that a gorilla mtp plate broke post-operatively.A revision arthrodesis surgery was performed to remove the broken hardware on (b)(6) 2020.

Brand Name
BABY GORILLA/GORILLA PLATING SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
PARAGON 28, INC.
14445 grasslands dr.
englewood, co
MDR Report Key10291981
Report Number3008650117-2020-00067
Device Sequence Number2655015
Product Code HRS
UDI-Device Identifier00889795009425
UDI-Public(01)00889795009425(10)PA78895
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP53-103-R051
Device Catalogue NumberP53-103-R051
Device Lot NumberPA7889/5
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;